# SDR 99ZZZX4089

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5017H
- Make and model: Bell 212
- Aircraft serial: 30930
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Condition: Making Metal
- Location: Engine
- Part time: 13,281 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY TO MODERATE NOISE AND VIBRATION IN-FLIGHT.  EXCESSIVE METAL IN FILTER (C-BOX).
